# SDR SWI2024F00494

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,235 hours, 28,533 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Deice System
- Part number: UNKNOWN
- Condition: Smoke
- Location: Windwhield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D: L WSHLD HEAT CAUTION MESSAGE APPEARED IN CLIMB OUT. FOLLOWED QRH PROCEDURE. MESSAGE POPPED UP A COUPLE MORE TIMES AFTER 5 MINUTES. DESCENDING THROUGH 5000 FEET THE LEFT SIDE HEATING ELEMENT MADE A POPPING NOISE AND SEEMED TO BURN OUT WITH A SMALL PUFF OF SMOKE. WE CONTINUED THE LANDING WITH NO FURTHER PROBLEMS.  (LOWER AFT BLOCK SMOKED)C: MEL 30-41-1ACAT C DUE 6/27/24L WSHLD HEAT CAUTION MESSAGE APPEARED IN CLIMB OUT. FOLLOWED QRH PROCEDURE. MESSAGE POPPED UP A COUPLE MORE TIMES AFTER 5 MINUTES. DESCENDING THROUGH 5000 FEET THE LEFT SIDE HEATING ELEMENT MADE A POPPING NOISE AND SEEMED TO BURN OUT WITH A SMALL PUFF OF SMOKE. WE CONTINUED THE LANDING WITH NO FURTHER PROBLEMS.   (FLIGHT 4062 - FILED CLOSED)    JUN 17, 2024  STATION: DHN--PER FLT CREW LOWER TERMINAL BLOCK WAS THE BLOCK THAT SMOKED. REMOVED POWER TERMINAL BLOCK ON LEFT WINDSHIELD AND FOUND NO DAMAGE TO THE BLOCK OR THE CONNECTORS. PERFORMED OPERATIONAL TEST OF THE WINDSHIELD TEMP CONTROL IN REF TO CRJ 900 AMM 30-41-06. OPS CHECK FAILED FOR LEFT WINDSHIELD. DEFERRED LEFT WINDSHIELD ANTI ICE SYSTEM PER MEL 30-41-1A. MX ACTION COMPLIED WITH AND PLACARD INSTALLED.
